# SDR SWAA053296

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 65,985 hours, 63,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 504-513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 504B AND BS 513B, STR 16L AND STR 17L.  REPAIRED SKIN PER SWA EA.
